Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By SaraJane55
Methadone Side Effects
  1. #1
    SaraJane55 is offline New Member
    Join Date
    Mar 2011
    Location
    Calgary, Alberta Canada
    Posts
    1

    Question Methadone Side Effects

    Myself, (Sara) and my boyfriend, (Jason) started going to a methadone program to treat dilaudid addiction. My boyfriend was prescribed to it due to severe back problems (lower disks wear down); however we abused using the dilaudids. We moved to a different province and was unable to get the dills and had to suffer extreme withdraw; our only option was to seek professional help, as we attempted to quit several times on our own, the withdraw was just too intense. A friend asked us to try it and we both hesitated at first, but went through with it. It was a weekend thing, which led to a day or two through the week, plus weekends, then sadly to everyday usage. Since we have been on methadone we have been having really bad body twitching just before falling asleep and while sleeping.

    I notice when Jason is about to fall asleep, his body twitches a lot and with a lot of force. He has woken him and me up because of his twitches. He tells me every time we get up that I am constantly talking to myself in my sleep and I have twitches so bad that it’s constant, repeatedly, and he is unable to sleep. This does not happen during the day, nor have we experienced this before.

    (Jason) has been trying to live a healthier life by working out in a gym; he has done this in the past and has never felt the muscle pain he has been feeling since being on the methadone. Example: After a workout before being on any drugs or pain medication he would not feel the muscle pain until the next day or even the second day after the workout. Now, the other day he went to the gym had a normal arm workout and was in pain one to two hours after being done, this blew his mind. Three days later still with muscle pain and with whole body pain from a little 8 hour day of work. We take methadone daily (currently at 55mL each & as of 03/11/2011 Jason will be at 65mL and it’s not even relieving his pain. Can methadone cause your muscles to weaken?

    Sara is also on an antidepressant, as of Feb 23rd 2011 called Venlafaxine 150mg and Ritalin 20mg twice a day
    D4Ta likes this.
    "Success is the sum of small efforts, repeated day in and day out." Robert Collier

  2. #2
    shawn5 is offline Banned
    Join Date
    Mar 2011
    Posts
    2

    Default

    Hi guys,.. ,....
    nice article to read having great useful informative stuff,....i appreciate your effort,..thanks,..

  3. #3
    D4Ta is offline Junior Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    48

    Default

    Quote Originally Posted by SaraJane55 View Post
    Myself, (Sara) and my boyfriend, (Jason) started going to a methadone program to treat dilaudid addiction. My boyfriend was prescribed to it due to severe back problems (lower disks wear down); however we abused using the dilaudids. We moved to a different province and was unable to get the dills and had to suffer extreme withdraw; our only option was to seek professional help, as we attempted to quit several times on our own, the withdraw was just too intense. A friend asked us to try it and we both hesitated at first, but went through with it. It was a weekend thing, which led to a day or two through the week, plus weekends, then sadly to everyday usage. Since we have been on methadone we have been having really bad body twitching just before falling asleep and while sleeping.

    I notice when Jason is about to fall asleep, his body twitches a lot and with a lot of force. He has woken him and me up because of his twitches. He tells me every time we get up that I am constantly talking to myself in my sleep and I have twitches so bad that it’s constant, repeatedly, and he is unable to sleep. This does not happen during the day, nor have we experienced this before.

    (Jason) has been trying to live a healthier life by working out in a gym; he has done this in the past and has never felt the muscle pain he has been feeling since being on the methadone. Example: After a workout before being on any drugs or pain medication he would not feel the muscle pain until the next day or even the second day after the workout. Now, the other day he went to the gym had a normal arm workout and was in pain one to two hours after being done, this blew his mind. Three days later still with muscle pain and with whole body pain from a little 8 hour day of work. We take methadone daily (currently at 55mL each & as of 03/11/2011 Jason will be at 65mL and it’s not even relieving his pain. Can methadone cause your muscles to weaken?

    Sara is also on an antidepressant, as of Feb 23rd 2011 called Venlafaxine 150mg and Ritalin 20mg twice a day
    Hi, great post folks. well, the "twiching" may be RLS, reslessleg syndrome, which usually occurs more dureing methadone withdrawl. at what time of the day is the dose being takin, and how much? perhaps its a low dose? (not sure), was he on a higher dose prier and dropped down?
    that said. I have been on 200mls of Methadone for over a year, and Im on day.. I think 13 without it. Personally folks? if you CAN, the sooner you get on a gradual taper proram, the better. use it to help you comming off your dillis, but no further, Methadone is great for pain. but MOST clinics do not perscrible Methadone for pain, I kNOW Alberta does not. try taking some pottasium tabs or (bananas) that should help with the twiching.
    Good luck,! and keep us posted!
    D~

  4. #4
    bailey90 is offline New Member
    Join Date
    Mar 2011
    Posts
    5

    Default

    Hey There!
    I was also on the Methadone program. IDK what the ML equal to MG but i was taking 135mgs. I noticed when it came to sleeping it was close to impossible. Didn't twitch much But it was hard to fall asleep. Thought maybe it was me not being on enough (was at 65-75mgs) so i kept going up. But it just stayed the same. At first reading your article i thought maybe you both were taking to much(thats why i couldn't fall asleep) but it kind of sounded like your getting restless legs which it a withdrawl symptom. I noticed when i hit a certain amount of MGs i would sometimes get alittle energy boost basically a high. Which obvious means taking to much. Which you need to be careful im not trying to bash the Methadone programs but they will keep raising your amount all you want (1 of the many reasons i switched to Suboxones). I would try to raise your dose. Once you go up once or twice and it doesn't help. I would ask to be lowered even lower then the mgs you started at. Because once i started tappering i got down to i believe 50-65MGs and was able to sleep. But like the previous person stated do start tappering soon. Methadone is stronger then dilludids(don't know how spell it) by FARRRRR. So if you weren't able to handle the withdrawls from those you sure won't beable to with Methadone because its the absolute WORST WITHDRAWL EVERR!!! But i hope you both find out whats wrong and hope you best into staying clean. Do think about going to Suboxones. There alot healthier the withdrawls are very minimum and they get the job done. Take care!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22